# SDR CALA2017102703786

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 101,715 hours, 15,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32213
- Condition: Damaged
- Location: Bs 1269-1277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND TO THE BELLY SKIN JUST UNDER THE AFT CARGO DOOR GOUGED AT BS 1269 & 1277 BETWEEN STRINGERS 37R AND 38R.   REPAIRED IAW SRM 53-00-01, REPAIR 14, FIG 201, DETAIL II.
